Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Surgeries in head post cerebral hemorrhage, has developed flickering of lips and tongue with shivering in hands and legs. Cause?

My son suffered serious traumatic cerebral haemorrhage after hitting his head on the tatami mat while performing physical combat training. The injury happened on 12th Oct 2012. He underwent an emergency surgery to remove blood clot. Portion of his left side skull was removed during the process. Subsequent he underwent 5 more surgeries on the head in the last 85days. After the crynoplasty on 7th Dec 2012, he developed flickering of lips & tongue in addition to the previously started shivering of left hand & right leg. Need ur advice on cause & what medication for total recovery.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is good to note that your son is recovering well from the traumatic brain injury. Also, he has withstood five surgeries!

Regarding the flickering of lips and tongue, they could be due to partial (or focal) seizures. This is often due to scar in the brain caused either by the trauma or the effect of surgery.

Treatment would be with anti epileptic medications.

Please discuss these issues with his doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor